# SDR FDEA202105031082

- Difficulty date: May 3, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 34,815 hours, 19,287 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110533207
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE, FASTENER "I" HOLE FOUND CRACK SIGNAL COMPLIED WITH EO 6-5710-E0342809 B P2 STEP 5.D-5.E, TITLE: WINGS - CENTER WING BOX -   INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE. SB'S A300-57-  6049 R08, A300-57-6086 R07, A300-57-6121 IR & A300-57-6050 R03. REPAIRED THE CENTER   WING   BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE FR47 RH SIDE,   FASTENER "I" HOLE CRACK. THIS IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
